Jump to content
ACN Latitudes Forums

Adderall Side effects


Recommended Posts

Hey everyone. I have been taking Adderall for about a month now -- the one that lasts 5-6 hours per dose. I take 20 mg in the morning and 20 mg. in the afternoon. It's amazing the difference it is making in my life. Besides the lessened appetite, I was wondering if any of you had or ever heard of anyone like me who is having excessive sweaty armpits. I have Never had an armpit sweating problem until I started Adderall. Now, I sweat through my shirts. It's quite annoying. Also, when the Adderall starts wearing off, I feel as if my scalp is "crawling" almost like a nerve thing or something. My doctor had never heard of such a problem like that so I thought I would ask you all. Any advice you can give me would be most appreciated! :)

Link to post
Share on other sites
  • 2 weeks later...

Roro, sorry for the delay in answering you. Yes, heavy sweating can be a side effect of the drug. That, along with the icrawling scalp sensation might be a good reason to see if you can reduce the amount you are on.

 

If you take some other natural measures, you might be able to do that. Please let us know how you make out. Best wishes, Sheila

Link to post
Share on other sites
  • 2 months later...
  • 1 year later...
  • 1 year later...

I realize this is an old post, but if you happen to check it I have the exact problem and couldn't, for the life of me, figure out why I have been sweating so much lately (only in my armpits)! And it doesn't have to be hot outside either. Is there anything we can do about it to stop it??

 

Hey everyone. I have been taking Adderall for about a month now -- the one that lasts 5-6 hours per dose. I take 20 mg in the morning and 20 mg. in the afternoon. It's amazing the difference it is making in my life. Besides the lessened appetite, I was wondering if any of you had or ever heard of anyone like me who is having excessive sweaty armpits. I have Never had an armpit sweating problem until I started Adderall. Now, I sweat through my shirts. It's quite annoying. Also, when the Adderall starts wearing off, I feel as if my scalp is "crawling" almost like a nerve thing or something. My doctor had never heard of such a problem like that so I thought I would ask you all. Any advice you can give me would be most appreciated! :lol:
Link to post
Share on other sites
  • 3 weeks later...
I realize this is an old post, but if you happen to check it I have the exact problem and couldn't, for the life of me, figure out why I have been sweating so much lately (only in my armpits)! And it doesn't have to be hot outside either. Is there anything we can do about it to stop it??

 

Hey everyone. I have been taking Adderall for about a month now -- the one that lasts 5-6 hours per dose. I take 20 mg in the morning and 20 mg. in the afternoon. It's amazing the difference it is making in my life. Besides the lessened appetite, I was wondering if any of you had or ever heard of anyone like me who is having excessive sweaty armpits. I have Never had an armpit sweating problem until I started Adderall. Now, I sweat through my shirts. It's quite annoying. Also, when the Adderall starts wearing off, I feel as if my scalp is "crawling" almost like a nerve thing or something. My doctor had never heard of such a problem like that so I thought I would ask you all. Any advice you can give me would be most appreciated! ;)

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...